Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 1.

2008

Yang, D.P. and Chang, Y.Z. and Liu, W.B. (2008) A priori error estimate and superconvergence analysis for an optimal control problem of bilinear type. Journal of Computational Mathematics, 26 (4). pp. 471-487. ISSN 0254-9409. (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 24 20:13:59 2014 BST.